# SDR SWIA200617648

- Difficulty date: November 4, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,164 hours, 42,789 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING RIB 20 SHEAR CLIP UNDER 2ND AFT FROM FORWARD SPAR IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SHEAR CLIP UPPER 2ND FROM FORWARD SPAR AT RIB NR 2 PER EMB 120 SRM 51-40-02 AND RII 28-900-1000.
